How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Board Certified Physician
Category: Medical
Satisfied Customers: 31145
Experience:  20 yrs. in practice, includinge surgery, general medicine, addiction medicine and pain.
18722459
Type Your Medical Question Here...
Dr. Chip is online now

I had a white discharge few weeks & treated it with canestan

Resolved Question:

I had a white discharge few weeks & treated it with canestan pessary but no improvement. The discharge is now thicker and greenish! I am really worried now. I am 52 in early menopause & had endometriosis. What could this be?
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. Chip replied 2 years ago.
. Any burning or itching with this? And I assume you haven't seen a doctor about this as yet?
Customer: replied 2 years ago.

No itching and no GO seen yet

Customer: replied 2 years ago.

Any advice ?

Expert:  Dr. Chip replied 2 years ago.
OK Fidelma. No need here. There are two possibilities here--you may have a yeast infection that is resistant to the clortimazole in the pessary and in that case you'd need oral Diflucan problem. The other possibility is that this is a bacterial vaginosis infection and that may take metronidazole cream to eradicate. At this point you could try some oral lactobacillus probiotics but it would be best to see your doctor exam and culture so that the proper treatment can be administered
Dr. Chip and 2 other Medical Specialists are ready to help you

Related Medical Questions